On the error evaluation of the joint normal approximation for sample quantiles
No abstract is available for this item.
Volume (Year): 27 (1975)
Issue (Month): 1 (December)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.ism.ac.jp/index_e.html
|Order Information:||Web: http://www.springer.com/statistics/journal/10463/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Olaf Krafft, 1969. "A note on exponential bounds for binomial probabilities," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 21(1), pages 219-220, December.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:27:y:1975:i:1:p:189-199. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.